Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 597946, 16 pages
Research Article

On Unique Continuation for Navier-Stokes Equations

Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 4 June 2014; Accepted 25 August 2014

Academic Editor: BoQing Dong

Copyright © 2015 Zhiwen Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiwen Duan, Shuxia Han, and Peipei Sun, “On Unique Continuation for Navier-Stokes Equations,” Abstract and Applied Analysis, vol. 2015, Article ID 597946, 16 pages, 2015.